# SDR DALA2019080134527

- Difficulty date: July 29, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 87,004 hours, 38,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Out Of Position
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR HANGING OUT OF PLATE.  FOUND THE FWD GIRT BAR SLIDER OUT OF PLACE.  SECURED GIRT BAR SLIDER CORRECTLY IAW AMM 25-66 VERIFIED 1R DOOR SLIDE ARMS AND DISARMS NORMAL.
